Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-08-17T07:49:59Z
dc.date.available2017-08-17T07:49:59Z
dc.date.issued2016-01-01
dc.identifier.citationAslan, İ. (2016). Traveling wave solutions for nonlinear differential-difference equations of rational types. Communications in Theoretical Physics, 65(1), 39-45. doi:10.1088/0253-6102/65/1/39en_US
dc.identifier.issn0253-6102
dc.identifier.urihttp://doi.org/10.1088/0253-6102/65/1/39
dc.identifier.urihttp://hdl.handle.net/11147/6142
dc.description.abstractDifferential-difference equations are considered to be hybrid systems because the spatial variable n is discrete while the time t is usually kept continuous. Although a considerable amount of research has been carried out in the field of nonlinear differential-difference equations, the majority of the results deal with polynomial types. Limited research has been reported regarding such equations of rational type. In this paper we present an adaptation of the (G′/G)-expansion method to solve nonlinear rational differential-difference equations. The procedure is demonstrated using two distinct equations. Our approach allows one to construct three types of exact traveling wave solutions (hyperbolic, trigonometric, and rational) by means of the simplified form of the auxiliary equation method with reduced parameters. Our analysis leads to analytic solutions in terms of topological solitons and singular periodic functions as well.en_US
dc.language.isoengen_US
dc.publisherInstitute of Physics Publishingen_US
dc.relation.isversionof10.1088/0253-6102/65/1/39en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject(G'/G)-expansion methoden_US
dc.subjectExact solutionsen_US
dc.subjectTraveling wave solutionsen_US
dc.subjectDifferential equationsen_US
dc.subjectDifference equationsen_US
dc.titleTraveling wave solutions for nonlinear differential-difference equations of rational typesen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalCommunications in Theoretical Physicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume65en_US
dc.identifier.issue1en_US
dc.identifier.startpage39en_US
dc.identifier.endpage45en_US
dc.identifier.wosWOS:000372333900007
dc.identifier.scopusSCOPUS:2-s2.0-84955444634


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record